# SDR FDEA201008173019

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005253EF
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD IS DELAMINATED FROM BS 979 TO BS 1099; BL 0.  FABRICATED NEW FLOORBOARD AT BS 1099 - BS 979; BL 0 IAW DWG SRZ 25-005, REV "H".  REMOVED AND REPLACED IAW AMM 53-21-00.
